# SDR SWAA2025032609499

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N8925Q
- Make and model: Boeing 737-8
- Aircraft serial: 42597
- Aircraft time: 876 hours, 466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR AIRCRAFT FLIGHT ATTENDANT RIGHT SIDE FLASHLIGHT WILL NOT TEST<[01] REPLACED AFT RH GALLEY FLASHLIGHT AND CRADDLE ASSY REF AMM 25-64-00
